Pronađeno: 21-30 / 41 radova

Autori: Kratica Jozef J

>> Filter: Samo Article i Review

Naslov Minimal doubly resolving sets and the strong metric dimension of some convex polytopes (Article)
Autori Kratica Jozef J  Kovacevic-Vujcic Vera V  Cangalovic Mirjana M  Stojanovic Milica A 
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 218 br. 19, str. 9790-9801
Projekat Serbian Ministry of Education and Science[174033]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Variable neighborhood search for metric dimension and minimal doubly resolving set problems (Article)
Autori Mladenovic Nenad M  Kratica Jozef J  Kovacevic-Vujcic Vera V  Cangalovic Mirjana M 
Info EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, (2012), vol. 220 br. 2, str. 328-337
Projekat Serbian Ministry of Education and Science[174010, 174033]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Minimal Doubly Resolving Sets and the Strong Metric Dimension of Hamming Graphs (Article)
Autori Kratica Jozef J  Kovacevic-Vujcic Vera V  Cangalovic Mirjana M  Stojanovic Milica A 
Info APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, (2012), vol. 6 br. 1, str. 63-71
Projekat Serbian Ministry of Education and Science[174033]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov A Genetic Algorithm for the Routing and Carrier Selection Problem (Article)
Autori Kratica Jozef J  Kostic Tijana  Tosic Dusan D  Dugosija Djordje  Filipovic Vladimir J 
Info COMPUTER SCIENCE AND INFORMATION SYSTEMS, (2012), vol. 9 br. 1, str. 49-62
Projekat Serbian Ministry of Education and Science[174010]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Two Metaheuristic Approaches to Solving the P-ary Transitive Reduction Problem (Article)
Autori Milanovic Marija  Matic Dragan  Savic Aleksandar Lj  Kratica Jozef J 
Info APPLIED AND COMPUTATIONAL MATHEMATICS, (2011), vol. 10 br. 2, str. 294-308
Projekat Serbian Ministry of Science and Technological Development[174010]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov An evolutionary-based approach for solving a capacitated hub location problem (Article)
Autori Kratica Jozef J  Milanovic Marija  Stanimirovic Zorica  Tosic Dusan D 
Info APPLIED SOFT COMPUTING, (2011), vol. 11 br. 2, str. 1858-1866
Projekat Serbian Ministry of Science [144007]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov A mixed integer linear programming formulation of the maximum betweenness problem (Article)
Autori Savic Aleksandar Lj  Kratica Jozef J  Milanovic Marija  Dugosija Djordje 
Info EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, (2010), vol. 206 br. 3, str. 522-527
Projekat Serbian Ministry of Science [144007]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Computing the metric dimension of graphs by genetic algorithms (Article)
Autori Kratica Jozef J  Kovacevic-Vujcic Vera V  Cangalovic Mirjana M 
Info COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, (2009), vol. 44 br. 2, str. 343-361
Projekat Serbian Ministry of Science [144015G]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Two Hybrid Genetic Algorithms for Solving the Super-Peer Selection Problem (Proceedings Paper)
Autori Kratica Jozef J  Kojic Jelena  Tosic Dusan D  Filipovic Vladimir J  Dugosija Djordje 
Info APPLICATIONS OF SOFT COMPUTING: FROM THEORY TO PRAXIS, (2009), vol. 58 br. , str. 337-346
Ispravka ISI/Web of Science   Citati: ISI/Web of Science  
Naslov GA Inspired Heuristic for Uncapacitated Single Allocation Hub Location Problem (Proceedings Paper)
Autori Filipovic Vladimir J  Kratica Jozef J  Tosic Dusan D  Dugosija Djordje 
Info APPLICATIONS OF SOFT COMPUTING: FROM THEORY TO PRAXIS, (2009), vol. 58 br. , str. 149-158
Ispravka ISI/Web of Science   Citati: ISI/Web of Science  
Ispis zapisa u formatu:TXT | BibTeX